# SDR RAIA950122

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 867
- System (JASC): 3110 · Instrument Panel
- Part: Caption Panel
- Part number: D46302001
- Condition: Failed
- Location: Cockpit
- Part time: 8,174 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE ATTENTION GETTERS WENT OFF ON CAPTION PANEL, WOULD NOT RESET.  MAINTENANCE REPLACED CAPTION PANEL.  TESTS REVEALED NORMAL OPERATION.  (W)
